# SDR CALA0400722

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR ZEE ANGLE CORRODED AT STA 907-1006, RBL 0 TO RBL 45.  THE ZEE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
